# SDR MWEA011441

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 591014323
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4 BETWEEN STATION 200 AND 218 IS CORRODED AT FORWARD END AND AROUND FASTENER HOLES ON UPPER SURFACE AND LOWER SURFACE  REMOVED, FABRICATED AND INSTALLED SEAT TRACK.
